# SDR BSAASDR0708

- Difficulty date: April 24, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N3199Q
- Make and model: Beech 1900D
- Aircraft serial: UE213
- Aircraft time: 21,560 hours, 29,498 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Pin
- Part number: P563
- Condition: Not Seated
- Location: Environ Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H, A

## Discrepancy

CREW REPORTED THE LEFT ENVIRO FAIL CAME ON AT 1000 FT AGL, SYSTEM WAS RECYCLED PER THE CHECKLIST, AND CAME ON AGAIN AT 5000 FT AGL.  CREW RETURNED TO STATION.  THE RIGHT ENVIRONMENTAL SYSTEM WAS PREVIOUSLY DEFERRED.  LEFT SIDE OF OVERPRESSURE SWITCH CONNECTOR HAD A PIN IN THE CONNECTOR THAT WAS FOUND UNSEATED.  RESEATED PIN.  RIGHT SIDE DEFERRAL WAS CLEARED BY CLEANING & RESEATING CONNECTOR P563 TO THE OVERPRESSURE SWITCH.  GROUND RUN OPERATIONAL & FUNCTION CHECK WERE GOOD.  AN OPERATIONAL CHECK FLIGHT WAS COMPLETED, BOTH SYSTEMS OPS CHECK NORMALLY.
